# SDR SWAA012453

- Difficulty date: September 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND VERTICAL BEAM WEBS CRACKED ( 2 EA ) AT BS 178, WL 230, RBL 17.1 & LBL 17.1.                           R&R VERTICAL BEAM WEBS PER SRM.
